2 doctors weighed in:

I feel like I have many symptoms of add. I on 20 mg of zyprexa for my paranoid schizophrenia. Is it possible I have add as well? Things have changed

2 doctors weighed in
Dr. Nicholas Nomicos
General Practice
1 doctor agrees

In brief: See your doctor

It's difficult to say whether the medication is affecting how you feel or if it something else.
I would consult your doctor and keep them informed of any changes you have so you can be properly treated.

In brief: See your doctor

It's difficult to say whether the medication is affecting how you feel or if it something else.
I would consult your doctor and keep them informed of any changes you have so you can be properly treated.
Dr. Nicholas Nomicos
Dr. Nicholas Nomicos
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors